# SDR 29GA2019071500003

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 38,305 hours, 42,591 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0091 FLL/MHH REPORT: EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R F/A EMERGENCY LIGHT ARM INDICATOR LIGHT LAMP IAW AMM 25-25-25 SYSTEM OPS CHECKED NORMAL IAW AMM 33-50-00.
